# SDR USAA980512

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 43,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 3 INCH BY 1.5 INCH BY .062 INCH DENT 11 INCH AFT OF REAR ENTRY AND 18 INCH ABOVE LOWER DOOR SILL OF SKIN.  INSTALLED DOUBLER PER SERM 53-30-3.  (M)
